Open Access
Translator Disclaimer
Fall 1994 Applications of Colorability to Links, Wild Knots and Non-Compact Knots
Ollie Nanyes
Missouri J. Math. Sci. 6(3): 124-138 (Fall 1994). DOI: 10.35834/1994/0603124

Abstract

In this paper, mod $n$ colorability is discussed and applied to tame links, tangles, wild knots and non-compact knots. In particular, colorability is used to obtain elementary non-unknotting criteria for wild knots and non-untangling criteria for tangles.

Citation

Download Citation

Ollie Nanyes. "Applications of Colorability to Links, Wild Knots and Non-Compact Knots." Missouri J. Math. Sci. 6 (3) 124 - 138, Fall 1994. https://doi.org/10.35834/1994/0603124

Information

Published: Fall 1994
First available in Project Euclid: 17 December 2019

zbMATH: 1097.57500
MathSciNet: MR1321975
Digital Object Identifier: 10.35834/1994/0603124

Rights: Copyright © 1994 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.6 • No. 3 • Fall 1994
Back to Top